Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Migraine headaches, stopped medicines due to side effects, considerable improvement with homeopathic medicines. Chances of recurrence after the course?

hi my name is deepali and i am suffering through migrain headaches started around 5 months ago but i realised that its migrain headaches around two months ago. soon after realising i began my treatment but the medicines (i.e topaz 25 gm)had side affects on me and i had to stop it. but during my treatment to there was no affect on my headaches instead they increased. but now i am on homoeopathy medicines and my headaches are in control. ARE THERE ANY CHANCES OF GETTING THEM BACK AFTER MY COURSE OF TREATMENT??
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM.
Firstly, Migrain headache can not be cured completely. you will have to suffer for life. And it is not curable by homeopathy.
You have to be treated meticulously. there is 100% chance of recurrence of the disease after completion of the treatment.
Side effect of one drug should not be a cause of stopping treatment.
So, in my opinion, consult with any general physician for further management.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor